# SDR SWAA2021032253573

- Difficulty date: February 15, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BETWEEN BS500D AND STR 19L FWD CARGO COMPARTMENT / REPLACED GUSSET AND FASTENERS LOCATED BTW BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 145A7902 SHEET 174 REV.-
